# SDR 99T64R286AR

- Difficulty date: April 9, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1500
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1738 - CRACK L2 DOOR CUT OUT UPPER REAR CORNER STATION 1500.  CUT OUT DAMAGED AREA IAW DC-8 SRM 53-2-0.  FABRICATED FILLER AND DOUBLERS IAW DC-8 SRM 53-2-0.  TREATED AND PRIMED IAW DC-8 SRM 51-1-8 AND INSTALLED IAW DC-8 SRM 53-2-0.  ARROW AIR (M)
